I have been on zyprexa for a year and a half. I tried risperdal on which I felt unconscious and abilify which my dr said didn't work and haldol which works well but makes me look medicated. I really haven't gained weight on the zyprexa but I have a major stomach ache for which I take meds. I don't think I can continue the antiacid stomach meds so I am thinking of switching psych meds but am scared. Does latuda cause stomach aches as well but more importantly does it help focus? I have schizophrenia but I think zyprexa really helps me focus primarily. Thank you.
Latuda is well-tolerated by most people who take it. Latuda, like other antipsychotics works to keep delusions and hallucinations in check. It also tends to have a calming effect counteracting fear, agitation, and aggression. The most common side effects reported are somnolence (a strong desire to sleep) and akathisia (a feeling of inner restlessness that makes it difficult for a person to be able to sit or stay still for long periods of time ). Both of these are dose-related, and can often be controlled by changing the dosing.
Here is a link to patients who have tried Latuda:
Sounds like a real good answer you have and I agree lots also depends on what is causing the focus problem but there is a very good chance that this well work also. Once the symptoms go away. Remember when you first start many of these types of medications you might get several side effects for the first week or two then they pretty much go away and you continue taking the medication and slowly you do start to feel better but to get the full blood level you need to take it daily for 6 to 8 weeks and also sometimes the first 2 weeks makes some of you symptoms even worse but this is normal and goes away. Have a good day.Sure worth a try if the Zyprexa does not seem to be helping anymore. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 May 2013 • 1 answer
Posted 10 Nov 2013 • 2 answers
Posted 5 Sep 2016 • 2 answers
Posted 13 Sep 2017 • 2 answers
Posted 1 Feb 2018 • 2 answers